Questions about how I am feeling after my first infusion

I had my first infusion of Gamunex on Wednesday April 4th. The infusion went well with no complications. I know everyone has said for the first couple of days afterwards that I would feel crappy, so I expected that. Really for the first couple of days, I had a mild headache and was just tired, but here I am over a week and I literally feel horrible, I ache and hurt all over, am extremely tired, just not feeling well at all. I talked to some other ladies who were there getting there infusions, and they said it would probably be my third infusion before I started noticing a difference in how I feel. I feel worse than I normally do, even before I started the infusion. Is this just my body trying to get use to them? Has anyone else experienced this? I have been debating on whether or not to call my infusion nurse and talk to her. Thanks for any help or advice you can give me :)

Report post

Things you can do

Discussion topics

Community leaders